EconPapers    
Economics at your fingertips  
 

A characterization of Walrasian economies of infinity dimension

Elvio Accinelli () and Martín Puchet ()
Additional contact information
Martín Puchet: Facultad de Economía, UNAM

No 701, Documentos de Trabajo (working papers) from Department of Economics - dECON

Abstract: We consider a pure exchange economy, where agent's consumption spaces are Banach spaces, goods are contingent in time of states of the world, the utility function of each agent is not necessarily a separable function, but increasing, quasiconcave, and twice Frechet differentiable over the consumption space. We characterize the set of walrasian equilibria, by the social weight that support each walrasian equilibria. Using technical of the functional analysis, we characterize this set as a Banach manifold and in the next sections we focuses on singularities.

Date: 2001-04
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://decon.edu.uy/publica/2001/Doc0701.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:ude:wpaper:0701

Access Statistics for this paper

More papers in Documentos de Trabajo (working papers) from Department of Economics - dECON
Contact information at EDIRC.
Series data maintained by Irene Musio ().

 
Page updated 2014-10-30
Handle: RePEc:ude:wpaper:0701